NONLINEARITY, DISSIPATION AND TRANSPORT IN A MOLECULAR TRIMER


GULEN D., BASKAL S.

JOURNAL OF PHYSICS-CONDENSED MATTER, vol.5, no.7, pp.899-906, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 7
  • Publication Date: 1993
  • Doi Number: 10.1088/0953-8984/5/7/017
  • Title of Journal : JOURNAL OF PHYSICS-CONDENSED MATTER
  • Page Numbers: pp.899-906

Abstract

This study investigates the effects of dissipation on the quasi-particle transport in a degenerate molecular trimer in which the time evolution is described by the discrete non-linear Schrodinger equation. The standard procedure of introducing dissipation as a phase-destroying stochastic parameter through the corresponding Liouville-von Neumann equation is employed. A dosed second-order integrodifferential equation describing the time evolution of the site occupation probability difference is derived in the simultaneous presence of non-linearity and dissipation for trimers in compact geometry subjected to specific initial conditions. The Painleve property of the evolution equation is examined and it is found that the system is not of p type.